I did not know that you are supposed to start birth control on the first day of your period and neither did I know that you're supposed to use another form of birth control at first. That's because I started the pill for other hormonal issues, not contraception. Please don't judge.
Anyway so, I had sex twice on the 27th of Nov- the day that I started the pill. Which was the 6th night after my period started. (my period lasted 4 days). I was on antibiotics too. Then I had sex twice or thrice on the 6th of Dec (this month). I was no longer on antibiotics. And finally on the 15th. After which I took 3 pills in a row from another pack out of shock after learning that I had been doing it all wrong. I thought I was getting my period yesterday because of feeling the same kind of cramps but it turned out to be really dark brown clots and nothing else:S barely filled up a fifth of a pad. I have slight cramps this morning too.
I think that assuming I have a 28 day cycle, I should have gotten my period yesterday but then again I don't know how long my cycle is and all I know is that it does tend to be irregular. Please tell me how high the risk of pregnancy is (according to probable ovulation period etc- I have no clue how to calculate these things) and when exactly I should take the test. (A blood test). Im so worried, it has driven me nuts. I became so paranoid that I started thinking I have pregnancy symptoms. I'm not sure if its all in my head. Pleasee help! :(
Mate go to your doc. You should not take more than the recommended amount as it is bad for you and will not prevent you getting pregnant any less than taking 1. Stop taking your pill go to your doctor for advice and a test. You need to take your pill correctly or its not effective. From now on use condoms untill your doctor advises. DO not take your pill until your confirmed on not being pregnant. Its to late now anyways. Good luck chicky and be very careful in the future!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.